# SDR QMLA2013102913152

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N351LN
- Make and model: Snias AS350B2
- Aircraft serial: 3696
- Aircraft time: 4,826 hours, 14,801 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,130 hours, 13,448 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 050143
- Part serial: 200201
- Condition: Burned Out
- Location: Evaporator
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING A RETURN FLIGHT,  CREW DETECTED AN ELECTRICAL ODORL.  AT SAME TIME CABIN VENTILATION FAN STOPPED WORKING.  PILOT IMMEDIATELY NOTICED THAT THE FRONT FAN WAS WORKING, SHUT THE SYS OFF AND OPENED THE OUTSIDE AIR VENT.  ODOR DISSAPATED AS SOON AS THE VENT WAS OPENED.   LANDED AT BASE WITHOUT ANY ADDITIONAL ANOMOLIES OR DEFECTS.  REPLACED BLOWER
